How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10608
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

I am JA: OK. The Doctor will need to help you with this.

Customer Question

Hi I am
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: A systemic vasculitis patient, effecting small vessels of my heart . I have chest pain which is more on lieing down and spo2 is 93 . I feel mild breathlessness . Is there a cause of worry
JA: Is there anything else important you think the Doctor should know?
Customer: I just had my 6th cytoxan infusion 1.2 gm yesterday
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Rick, MD replied 5 months ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.Given your history your best option would be to have someone drive you to the ER or call 911 for a ride.I'd also let your MD who gave you the cytoxan know what is going on but don't let doing this delay your trip to the ER.Better safe than sorry, right?It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me. Dr. Rick MD FACSI wish you the very best.
Customer: replied 5 months ago.
Thanks for the response . I had a relapse of vasculitis , symptoms where chest pain basically and elevated ESR . Previously I had relapses in a span 3-4 years and have done well with steroids and cytoxan . This is the third relapse over a span of 15 years . I often get chest pain during the relapse which reduces on administering sublingual isosorbitrate. My only cause of worry is unlike after 4 infusions last time even after 6 infusions of cytophoomide I have not been cured . I am due for yet another 3 infusions
Expert:  Dr. Rick, MD replied 5 months ago.
Sorry to hear about the rough time your vasculitis is giving you. As a Doc who only has your brief history provided and no way to examine you I have to err on the side of caution -- especially when it come to your heart....which you sorta need ;)Of course, use your own judgment the very least, give your MD a call and see what she thinks.Having your heart give up the ghost is a very extreme way to cure your vasculitis ;)Make sense to you?I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you can please give me the top rating in all areas. It has been a pleasure to assist you today.Thanks in advance,Dr. Rick MD FACS